# SDR SIMA981386

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4241601
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EXTERNAL EMERGENCY PROX/EXIT LIGHT SOCKET BURNED OUT.  REMOVED AND REPLACED EXTERIOR EMERGENCY PROX/EXIT LIGHT ASSY.  OPS CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
